# SDR SWIA202404250297

- Difficulty date: March 6, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FORMER AT APPROX FS 327.763 BETWEEN DD4 AND DD5   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW PAX DOOR FORMER AT FS 327.763 BETWEEN DD4 AND DD5 REF. DRWG 601R31702 REV. N AND CRJ 700 SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
